AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 12, Numéro 2, Année 2017

Ben Gherbal HANANE,Brahim MEZERDI,
The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps, pp. 1273-1284
DOI : http://dx.doi.org/10.16929/as/2017.1273.104
ABSTRACT
Asbtract manquant
Citer cet article
Ben Gherbal HANANE,Brahim MEZERDI, (2017). The relaxed stochastic maximum principle in optimal control of diffusions with controlled jumps. Afrika Statistika . Volume 12(2), pp 1273-1284
Doi : http://dx.doi.org/10.16929/as/2017.1273.104













JAS
JAS



ok